# SDR JR2R202105319954

- Difficulty date: May 31, 2021
- Submitted: May 31, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88328
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000480
- Aircraft time: 14,509 hours, 8,377 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062000483
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 14,509 hours, 8,377 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB R/H RIBS 11, 12 AND L/H RIB 12 ARE CRACKED. REPLACED RIBS BY PERFORMING EMBRAER SERVICE BULLETIN 170-55-0014.
